Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 43, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Sep 13, 2012, 12:08 PM MDT for 5 counties in Idaho. It took effect at Sep 14, 2012, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2012, 12:08 PM MDT (18:08 UTC)
- In effect from
- Sep 14, 2012, 12:00 PM MDT
- Expired
- Sep 14, 2012, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
Counties Butte County, ID, Custer County, ID, Idaho County, ID, Lemhi County, ID, Valley County, ID
The radar
The Boise radar (KCBX), 194 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 6.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
317 WWUS85 KPIH 131808 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID ISSUED BY NATIONAL WEATHER SERVICE BOISE ID 1208 PM MDT THU SEP 13 2012 ...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT FOR HIGH HAINES 6...GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475...476 AND 477... IDZ475>477-141200- /O.NEW.KPIH.FW.W.0043.120914T1800Z-120915T0600Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 1208 PM MDT THU SEP 13 2012 ...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT FOR HIGH HAINES 6...GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475...476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: FROM NOON FRIDAY UNTIL MIDNIGHT MDT FRIDAY NIGHT. * WIND: GUSTS UP TO 25 MPH. * HUMIDITY: 5 TO 10 PERCENT. * HAINES: 6 HIGH. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
3 follow-up statements
459 WWUS85 KPIH 140917 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 317 AM MDT FRI SEP 14 2012 ...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT FOR HIGH HAINES 6...GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475...476 AND 477... IDZ475>477-142115- /O.CON.KPIH.FW.W.0043.120914T1800Z-120915T0600Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 317 AM MDT FRI SEP 14 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR HIGH HAINES 6...GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475...476 AND 477... * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: FROM NOON FRIDAY UNTIL MIDNIGHT MDT FRIDAY NIGHT. * WIND: GUSTS UP TO 25 MPH. * HUMIDITY: 5 TO 10 PERCENT. * HAINES: 6 HIGH. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
966 WWUS85 KPIH 141927 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 127 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT FRIDAY NIGHT FOR HIGH HAINES 6...GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 475...476 AND 477... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 410...411...413 ...475...476 AND 477. IDZ475>477-151200- /O.NEW.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ /O.CON.KPIH.FW.W.0043.000000T0000Z-120915T0600Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 127 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR HIGH HAINES...GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 475...476 AND 477... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 475...476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: FROM NOON FRIDAY UNTIL MIDNIGHT MDT FRIDAY NIGHT. FROM NOON UNTIL 10 PM SATURDAY. * WIND: GUSTS UP TO 25 MPH. * HUMIDITY: 5 TO 10 PERCENT ON FRIDAY AND 10 TO 15 PERCENT ON SATURDAY. * HAINES: 6 HIGH ON FRIDAY. 5 MODERATE ON SATURDAY. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ411-413-151200- /O.NEW.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- CARIBOU RANGE/CARIBOU NF- 127 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 411 AND 413... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: NOON UNTIL 10 PM SATURDAY. * WIND: GUSTS UP TO 25 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ410-151200- /O.NEW.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 127 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONE 410... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY. * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM. * TIMING: FROM NOON UNTIL 10 PM SATURDAY. * WIND: GUSTS TO 30 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ VALLE
598 WWUS85 KPIH 150300 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 900 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 410...411... 413...475...476 AND 477. IDZ475>477-151100- /O.CAN.KPIH.FW.W.0043.000000T0000Z-120915T0600Z/ /O.CON.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 900 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 475... 476 AND 477... ...RED FLAG WARNING FOR FRIDAY IS CANCELLED FOR FIRE ZONES 475...476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: FROM NOON SATURDAY UNTIL 10 PM MDT SATURDAY NIGHT. * WIND: GUSTS UP TO 25 MPH. * HUMIDITY: 5 TO 10 PERCENT ON FRIDAY AND 10 TO 15 PERCENT ON SATURDAY. * HAINES: 5 MODERATE ON SATURDAY. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ411-413-151100- /O.CON.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- CARIBOU RANGE/CARIBOU NF- 900 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 411 AND 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: NOON UNTIL 10 PM MDT SATURDAY. * WIND: GUSTS UP TO 25 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ410-151100- /O.CON.KPIH.FW.W.0044.120915T1800Z-120916T0400Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 900 PM MDT FRI SEP 14 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MDT SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 410... * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM. * TIMING: FROM NOON UNTIL 10 PM MDT SATURDAY. * WIND: GUSTS TO 30 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: CONDITIONS ARE FAVORABLE FOR LARGE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 13, 9:02 AM MDT, 3 hours 6 minutes earlier.
Area forecast discussion, Sep 13, 9:02 AM MDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 902 AM MDT THU SEP 13 2012 .UPDATED... UPDATED FORECAST TO ALLOW FREEZE WARNING TO EXPIRE. NO OTHER CHANGES MADE. && .PREV DISCUSSION... /ISSUED 0240 AM MDT THU SEP 13 2012/ SHORT TERM...TODAY THROUGH SATURDAY. A RIDGE OF HIGH PRESSURE IS CONTINUING TO BUILD OVER THE AREA BRINGING WITH IT DRY CONDITIONS AND COLDER AIR FROM THE NORTH. THURSDAY MORNING TEMPERATURES ARE EXPECTED TO BE CHILLY...AND ARE DROPPING AS ADVERTISED. 30S ARE EXPECTED IN THE VALLEYS AND TEENS ARE EXPECTED IN THE HIGHER ELEVATIONS SUCH AS STANLEY. A FROST ADVISORY IS IN EFFECT FOR THE SNAKE RIVER VALLEY THIS MORNING BETWEEN 4 AM AND 9 AM LOCAL TIME. OTHERWISE... THE RIDGE WILL MOVE OFF TO OUR EAST BY EARLY SATURDAY MORNING. IN THAT TIME...TEMPERATURES WILL BEGIN TO CLIMB A FEW DEGREES EACH DAY...WITH HIGHS IN THE 70S AND 80S. LONG TERM...SUNDAY THROUGH THURSDAY. EARLY SUNDAY MORNING WILL BRING A SHALLOW TROUGH TO THE AREA. THIS WILL MOISTEN THE AIR. THE GFS AND EUROPEAN MODELS ARE STARTING TO CONVERGE ON A CONSENSUS BUT ARE STILL IN DISAGREEMENT OVER THE AMOUNT OF MOISTURE AND CHANCES OF PRECIPITATION. AGAIN...THE GFS IS ADVERTISING DRIER CONDITIONS COMPARED TO THE EUROPEAN. CURRENTLY THE FORECAST IS LEANING TOWARDS A BLEND OF THE TWO MODELS AND SUGGESTING A SMALL CHANCE OF PRECIPITATION AND A SLIGHT COOL DOWN... HOWEVER...CONFIDENCE IS NOT HIGH AT THIS POINT REGARDING PRECIPITATION CHANCES. AS THIS TROUGH MOVES TO THE EAST IT WILL BE REPLACED WITH A RIDGE OF HIGH PRESSURE BY WEDNESDAY. EP AVIATION...UPPER LEVEL RIDGE WILL CONTINUE TO BRING MAINLY WIDESPREAD VFR CONDITIONS AT ALL TAF SITES. MAY HOWEVER SEE SOME REDUCED VISIBILITIES IN SMOKE AT SUN THIS AFTERNOON. VISIBILITIES THERE AND IDA HAVE GONE UNRESTRICTED OVERNIGHT. GK FIRE WEATHER...HIGH PRESSURE RIDGE ALOFT OVER IDAHO TODAY AND EXPECT ANOTHER CLEAR DAY WITH ONLY LIGHT WINDS. EXPECT THE HAINES INDEX TO CLIMB TO 6 FRIDAY AND FRIDAY NIGHT AND THIS MAY CAUSE LOCALLY CRITICAL FIRE CONDITIONS. DO NOT EXPECT OVERLY STRONG WINDS FRIDAY OR SATURDAY BUT THE RIDGE SHIFTING EAST WILL ALLOW SOME HIGHER WINDS ALOFT TO MOVE IN BUT STILL NOT EXPECTING WIDESPREAD GUSTS OVER 25 MPH EITHER DAY. GK AIR STAGNATION...NORTHWEST FLOW ALOFT COMBINED WITH VALLEY DRAINAGE WINDS WILL CONTINUE TO BRING SMOKE FROM THE CENTRAL MOUNTAINS IN TO THE SNAKE VALLEY PLAIN. THE FORECAST HAS BEEN ADJUSTED AS SUCH. AN AIR QUALITY ADVISORY CONTINUES TO BE IN EFFECT WITH EMPHASIS ON AREAS NEAR CHALLIS AND THE SALMON/LEMHI AREA. SMOKE LEVELS ARE NOT EXPECTED TO IMPROVE SIGNIFICANTLY IN THE NEAR FUTURE. EP && .PIH WATCHES/WARNINGS/ADVISORIES... NONE &&
Hazardous weather outlook, Sep 13, 10:18 AM MDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID ISSUED BY NATIONAL WEATHER SERVICE BOISE ID 1018 AM MDT THU SEP 13 2012 IDZ017>025-031-032-141630- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 1018 AM MDT THU SEP 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Red Flag Warnings in Idaho, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.